MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
A (b)(6) years-old patient with a history of hypertension was a undergoing a left heart catheterization procedure.While using the prelude ideal¿ vascular catheter introduction set, resistance met and the sheath dilator broke while in vessel.Attending physician removed all pieces, no known harm to patient.New product obtained and procedure done through another site.Sales manufacturer was present during the procedure.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key11684663
Report Number11684663
Device Sequence Number3015515
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)231031(10)H2058771
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/08/2021
Report Date (Section F) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2058771
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1
Patient Weight174
Date Report Sent to FDA04/08/2021